# SDR SWAA2017062714622

- Difficulty date: June 21, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 45,253 hours, 26,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INBD EMERGENCY FLASHLIGHT INOP.  R&R FLASHLIGHT ASSY PER MM.
